Log in
Anxiety Support
40,176 members42,347 posts

Lexapro increase 15mg - 20mg

I started my increase yesterday, feel all fuzzy headed and tierd today. Is this normal? How does these symptoms last? When should I started to feel better?

6 Replies
oldestnewest

Hi most medications cause side affects for few days until your body gets used to the increase in dosage.give it a few days and it will settle down.

2 likes
Reply

Thanks for your reply

Reply

Just bumping, I wasnt sleeping on the 20mg dose then had awful anxiety due to being sleep deprived. I tryed spitting the dose but did really help. Im now taking the full 20mg in the morning. Im sleeping now thankfully. But still auite anxious. I hoping this settles soon.

1 like
Reply

Hi emeraldisle, Once the increased dose is absorbed and reaches the full efficacy levels, you will start feeling better. I have been on 15mg of Lexapro for 5 years. Started it while in the hospital at 10mg, increased at home. I was told to always take it with food to help it work better. I have been taking it with my lunch every day and felt no adverse side effects even when I first increased. Feel better soon. xx

Reply

Thank you, hadnt heard to take with food. I will do that in the morning.

Really hope it settles soon, the head pressure is horrible.

1 like
Reply

Let me know if that might help. I hope so. x

Reply

You may also like...